| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
05/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, 13 diopters) was explanted after three adjustments due to a refractive target miss and a new lal (14 diopters) was implanted as a replacement.The site reported there was no problem with the explanted lal.No additional information was provided.